Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login 
Home Print this page Email this page Small font size Default font size Increase font size Users Online: 99
CASE REPORT
Year : 2019  |  Volume : 20  |  Issue : 2  |  Page : 145-147

Vincristine, aspirin, and prednisolone therapy in Kasabach–Merritt phenomenon: Response in 2 cases


1 Department of Dermatology, Chacha Nehru Bal Chikitsalaya, Delhi, India
2 Department of Dermatology, MIMER Medical College, Talegaon Dabhade, Maharashtra, India
3 Department of Surgery, Chacha Nehru Bal Chikitsalaya, Delhi, India
4 Department of Pathology, Chacha Nehru Bal Chikitsalaya, Delhi, India

Correspondence Address:
Dr. Shikha Gupta
Department of Dermatology, Chacha Nehru Bal Chikitsalaya, Delhi
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/ijpd.IJPD_18_18

Rights and Permissions

Kasabach–Merritt phenomenon (KMP) is a severe thrombocytopenic coagulopathy which usually occurs in the presence of enlarging vascular tumors such as kaposiform hemangioendothelioma (KHE) and tufted angioma. The treatment for this potentially fatal condition is challenging without a consensus on appropriate management. The authors report two cases of KHE with KMP, wherein improvement in size of tumor and coagulopathy occurred after treatment with prednisolone, vincristine, and aspirin.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed114    
    Printed0    
    Emailed0    
    PDF Downloaded30    
    Comments [Add]    

Recommend this journal